# SDR ERKR200100164

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 55,665 hours, 70,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 275 TO STATION 447 L-17 RT, LONGERON CRACKED AT FRAME ATTACH POINTS.  REMOVED AND REPLACED LONGERON 17 RT PER SRM 51-30-2 AND EO 53-DC9-944-99 REV A.
